Monday, August 24, 2009

tapering off Seroquel (err, oops) and depression

I'm feeling depressed. I hate depression, so I'm setting my hopes on the possibility that this is just a very temporary thing, and that tomorrow, or the next day, I will feel like myself again. As this correlates with my tapering off of Seroquel, I blame this on the Seroquel situation. I think I also messed up. I sort of forgot the schedule by which I was supposed to taper off of it. I don't know if it was one week or one month that I was supposed to remain on 400 mgs, before going down to 200 mgs. I know how stupid that sounds. Trust me, if anybody knows how to take medication properly, I think that I have mastered it (and this is the only thing I've mastered!). I take over 20 pills a day. I know all of the things I need to know about all of them. I have a list of all of them on my computer, to print out and take to doctors. I know what I'm doing. But this time, with this medication, I screwed up.

I mentioned the bees here before. I mentioned that the psychotic symptoms hit me like a bee buzzing by my face. I keep noticing them. I hope that they are temporary. I try to convince myself they are nothing to worry about. I try to ignore them. I always make myself decipher them to the best of my ability and convince myself the noises are just in my head, etc. But sometimes, they get to me, still. I don't feel like saying much more about this at the moment. If it becomes a big issue again, I'll deal with it. I've done that before. It's not a big deal right now.

1 comment:

Krista said...

Wow! You are so brave to do this blog. I found your blog through Wellsphere. Very interesting. Please stay well. Take care!

Krista

www.alzheimersteam.com

LinkWithin

Related Posts with Thumbnails